# SDR DALA2023010900153

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 90,970 hours, 39,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 "EXIT" SIGN AFT OF R2 DOOR INOP.   R&R BATTERY AT M9325 R2 DOOR PER B757 WDM 33-51-13. OPS GOOD
